MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ADDITIV®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. ADDITIV®; SET, ADMINISTRATION, INTRA
Catalog Number V1447
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): backflow of the pts blood was in the iv line.Upon observation there was a hole in the line between the ports which caused blood to leak on the floor and spray on our treadmill case system.How was it detected? a hole in the iv tubing causing blood to leak.Describe reported problem/event in detail: (use another sheet if necessary) tubing was attached to patient and flushed.Hub was connected for persantine infusion.Tech then stepped away from patient to review paperwork with physician.Upon return to the room, there was spill of blood along the procedure room floor and equipment.Test was completed and the patient was removed from the area and room was wiped.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Due to unforeseen issues during the receiving of the samples, it has been determined that the sample was inadvertently misplaced and unable to be located.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ADDITIV®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key19212962
Report Number2523676-2024-00416
Device Sequence Number12498070
Product Code FPA
UDI-Device Identifier04046964188411
UDI-Public(01)04046964188411
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV1447
Device Lot Number0061885290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown